# SDR JJBA20251008036

- Difficulty date: September 15, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFI, CARGO ENTRANCE CHANNEL BTW FR 65-68 FOUND CORRODED. RFI, CARGO ENTRANCE CHANNEL BTW FR 65-68 IS OUT OF LIMIT. RFI, CARGO ENTRANCE CHANNEL BTW FR 65-68 REPLACED
